# SDR CALA2019090901514

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 96,575 hours, 12,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER BODY TO WING FAIRING HALF WAY BETWEEN THE FORWARD AND AFT EDGE DAMAGED/MISSING. ITEM UPDATED TO IDENTIFY AS A SDR ITEM REMOVED LT OVERWING PANEL 193DL P/N 149W4210-1. M&E 25-5390-3-0003 DISREGUARD M&E NUMBER. USE 149W4210-1 COMPLIED WITH TASK 05-51-59-211-801; SUB-TASK 05-51-59-960-001 STEP (3)(B) "VISUALLY INSPECTED AIRCRAFT STRUCTURE AFT OF LOCATION OF THE DEPARTED PART. STEP (3)(A) STILL TO BE ACCOMPLISHED.
